# SDR AALA201703089011

- Difficulty date: March 7, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 19,183 hours, 6,987 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FLIGHT ATTENDANT NOTICED A STRONG ACIDIC ODOR IN CABIN FROM ROW 5 AND BACK AS AIRCRAFT APPROACHED GATE, BEFORE DOORS OPENED. MAINTENANCE FOUND ENGINE NR 1 FCOC WETTING IN BREATHER DUCT AND REPLACED ENGINE NR 1 DE-OILER CASING SEAL ON DIVERTER VALVE PER AMM 72-60-31. SEE ALSO AALA201703089009.
